Journal article icon

Journal article

P-HENSELIAN FIELDS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF02570463

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
MANUSCRIPTA MATHEMATICA
Volume:
87
Issue:
1
Pages:
89-99
Publication date:
1995-05-05
DOI:
EISSN:
1432-1785
ISSN:
0025-2611
URN:
uuid:1d8077a2-440d-4b01-b601-97ed6c89e0c8
Source identifiers:
23591
Local pid:
pubs:23591

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP